# SDR DALA1032223704

- Difficulty date: October 28, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 34,597 hours, 14,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT STATION 316 LBL 6 CORRODED.  REPLACED PER ERA 486463-14.  (DL738103090)
